# SDR UPS08553007

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C, FWD CARGO COMP, RT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT TIE DOWN F FITTINGS BS 645-765.5.  REMOVED AND REPLACED IAW SRM 51-40-02-0G, DRW NR 143N5366.
